# SDR JJBA20211205005

- Difficulty date: December 5, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 36,718 hours, 25,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18 EMERGENCY LIGHTS DO NOT COME ON WHEN SWITCH IS ACTIVATED. CHARGED EMERGENCY LIGHT BATTERIES USING AC POWER. OPS CHECK OF EMERGENCY LIGHTS SAT. NO OTHER DEFECTS NOTED.
